MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION

RELIEVANT MEDSYSTEMS, INC. INTRACEPT; PROBE, RADIOFREQUENCY LESION
Model Number RLV 0075
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A labeling review did not reveal any anomalies as it states that as with any surgical instrument, careful attention must be exercised to ensure that excessive force is not placed on the instruments or probe.Date of event field (b3): approximated date based on the product return date.
 
Event or Problem Description
It was reported that a curved cannula was returned for an unknown reason.A visual inspection revealed that the curved cannula shaft tip was sheared.No further information can be obtained.
 
Additional Manufacturer Narrative
Date of event field (b3): approximated date based on the product return date.
 
Event or Problem Description
It was reported that a curved cannula was returned for an unknown reason.A visual inspection revealed that the curved cannula shaft tip was sheared.No further information has been obtained despite good faith efforts.

Brand Name
INTRACEPT
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS, INC.
1230 midas way suite 200
sunnyvale CA 94085
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd ste 300
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23519845
Report Number3006630150-2025-10244
Device Sequence Number15921963
Product Code GXI
UDI-Device Identifier00852454006257
UDI-Public(01)00852454006257(17)260308(10)741716
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/08/2026
Device Model NumberRLV 0075
Device Catalogue NumberRLV 0075
Device Lot Number741716
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2025
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/11/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown